| Model Number |
PEGGED SIZE M40 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
After the initial surgery of aequalis perform glenoid tsa on (b)(6) 2019, the glenoid implant dislodged due to loosening.On (b)(6) 2020, a revision surgery was performed.After removal of the pegglenoid and the head implant, the 4b stem was left in place and replaced with rsa.A new insert (dwf361b), tray (dwf510), base plate (dwd170) and glenoid sphere (dwd180) were used.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.